# SDR IXXA08SMN076S

- Difficulty date: February 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND ELEVATOR LEFT UPPER SKIN SHOWS DENTS AND CORROSION AT DIFFERENT POINTS AT STATION XE 146.000 AND XE 270.000.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, AND FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  BALANCED AND FOUND TO BE WITHIN LIMITS MOMENT: 1473.4 INCH-POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2 ITEMS "E" AND "F", DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, DC8 SRM 51-1-8B, AND DC8 SRM 51-4-4 PAGE 1-3.
